Have been using ashwagandha for 10 days and have found my already high anxiety level to be increasing each day. This is not what I expected. No sleep improvements either. Can this herb INCREASE anxiety levels? @pamelaspence
Hello @kteach99 ,
Thanks for reaching out. I’m sorry to hear this. This is not a known side effect of ashwaganda and not something I have come across when using it in my practice.
However, we do know that not every herb will suit every person.
So I would suggest stopping using the sprays, leave it a few days and see whether you feel better. If you would like to try again after that you could just try one soray at a time to see whether the same thing happens, but if you wiuls rather not try then we totally understand!
Let us know how you get on,
I was only using 1 or 2 sprays per day. I have stopped using it for the past week. But anxiety has not gone down much.
Thanks for the extra information.
Is it possible that something else has changed for you? Other medications, stress levels, diet etc. The length of time a herb can affect is fairly short so it should be well out of your system by a week.
Sorry that your experience hasn’t been what you had hoped.
Hello. I had a negative response at first like you but persevered and after a week or so I found my sleep improved and my anxiety levels decreased. It just took a while to start working.
So did your anxiety increase at first with the ashwagandha?
Yes. My sleep was also worse for almost a week. Found it really hard to get to sleep and had broken nights. It eased.